(Closed) bcp and body acne

posted 6 years ago in TTC
Post # 3
Member
335 posts
Helper bee
  • Wedding: August 2012

This happened to me sooooo bad when I came off the BCP (I am now on the non-hormonal IUD). I tried everything. All I do is use Suave Shampoo (has no oils in it), Dial Hypoallergenic Soap, and Cetaphil Lotion. After a few normal cycles it has gone away but right before and during my period it comes back with a vengance no matter what products I use. 🙁

Post # 4
Member
7587 posts
Bumble Beekeeper
  • Wedding: December 2010

When I went off bcp it probably took 5 months for my skin to calm down afterwards. I hated it. 

Post # 6
Member
715 posts
Busy bee
  • Wedding: June 2011

this happened to me too. it got better after 3-4 months but always came back just before my period and would last almost a week. i’ve been going to acupuncture for 2 months now to regulate my hormones (for infertility reasons) and now my clear skin is back. hopefully it’ll last.

 

Post # 7
Member
115 posts
Blushing bee
  • Wedding: April 2012

Hate to say but this happened to me too. I never had breakouts before the pill. It lasted for about 7 months before I finally broke down and went to the dermatologist. She prescribed doxycycline and benzolperoxide wash. It is like magic. I haven’t had a breakout since.

Post # 8
Member
74 posts
Worker bee
  • Wedding: September 2012

@coachwife:  

 

although I’ve not had this issue myself…How awful!! Not good either especially when you know you wnt to look your best 😉 I have the solution though! Exoliate, use a shower puff and use a moisturizing face clenser. I wouldnt use an acne wash because you’ll dry out and that can cause more blemishes. I also wouldnt use a shower gel because they have perfumes in them and that can also dry you out. If it’s gentle enough for the skin on your face, it will be very gentle on you body. Also dont rub too hard at first or you may get an infection.

Just so you have some confidence in my advise, I have a background in esthetics 🙂 Good luck!

Post # 9
Member
769 posts
Busy bee
  • Wedding: April 2010

i have the same issue. it’s gotten better (i went off BCP 6 months ago!) but i still get bumps on my stomach which i NEVER had before. it grosses me out. sorry you’re going through it too.

The topic ‘bcp and body acne’ is closed to new replies.

Find Amazing Vendors